# SDR AMTA200500343

- Difficulty date: April 1, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EXTERIOR EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED DC CHARGER PER AMM 33-51-07.  (M)
